Confused But Clean
ThuThu
Posted: September 24, 2018, 6:24 PM







I am actually reaching out on behalf of my wife, 15 years ago she had an accident at a hospital after surgery, Doctors threw Opiate pain meds at her to mask the problem, a few years later she was in pain management and they put her on methadone. she has been on methadone for over 12 years and decided 1.5 month ago to finally quit, she was only taking 1.5 to 2 a day low dosage. Here is where she is today, has no desire to take pills, but cannot sleep and still has nausea and fells like ants are under her skin. She is at her wits end and really does not know what else to do, she sleeps maybe 4 hours a night. Doctors seem useless, just want her to go to meetings, when she does not have an addiction issue. Any view points.
  Top
itspossible
Posted: September 26, 2018, 8:23 PM







I'm sorry for your wifes situation..Hows she doing now? I can say that its a slow grind..It does get better in time,not as fast as she wants however.. Benedryl may help with sleep..I used niquil a few nights.
She will be confused and punch drunk for awhile..She is GOING TO NEED YOU NOW MORE THAN EVER..
Chocolate milkshakes helped some,music,warm baths with Epsom salt..There is no magic bullet though..Time is what its really going to take..
I took ALOT MORE FOR ALOT LONGER IF THATS ANY CONSOLATION..And I made it through and am happy as hell that I'm off that crap..

good luck to you

itspossible
  Top
Posted: October 3, 2018, 10:59 AM


Posts: 5
Joined: October 3, 2018



Sorry to hear about your wife. Spent 60 days-exactly-in rehab and methadone is the hardest drug to quit. It won’t be any fun but it’s worth it. We wil live with these effects for the rest of our lives and honestly, I cannot tell her how to stop the withdrawl feelings. If I could I’d be a billionaire. Th best weapon seems like family,friends and your mind. Don’t get distracted and stay strong!🤟
  Top
Posted: October 3, 2018, 11:03 AM


Posts: 5
Joined: October 3, 2018



Oh! Are y’all
Having problems with her legs being restless at night? If
You can, ask your doc for requip. It’s non-narcotic and you’ll both get better sleep. Check it out. My husband started getting way more rest without me kicking all night and so do I!🤓
  top of page  Top